# SDR DALA2023011300270

- Difficulty date: January 9, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 86,955 hours, 16,761 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Fod
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 2L DOOR HARD TO ARM. CORRECTIVE ACTION: T/S PER FIM 52-11-00-815-804 B767-400. FOUND DEBRIS IN GIRT BAR TRACK AND LOCKING MECHANISM. CLEANED AND LUBRICATED PER B767-400 FIM 52-11-00-815-804. OPS CHK OK. (2574232)
